# SDR SWAA2022021691798

- Difficulty date: May 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 39,862 hours, 19,003 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF HAS CORROSION AT THE UPPER R/H AND AFT EDGES / RECIEVED NEW FWD CARGO COMPARTMENT FLOOR PANEL 120CF P/N 453A1610-32 IAW DWG 453A1210 REV T ATAG # WN6813
